# SDR SWIA201437598

- Difficulty date: May 9, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 29,724 hours, 24,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CARGO FLOOR SUPPORT IS CORRODED AROUND ALL NUTPLATES, DAMAGE IS FROM BS 559 + 112 - 621,  REPLACED LT CARGO FLOOR SUPPORT.
